# SDR SWAA2021082395456

- Difficulty date: July 16, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 727 Rbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET LOCATED AT FWD BULKHEAD BS 727 RBL5 AT AFT CARGO COMPARTMENT ; 2021-325890 / [01] REPLACED BRACKET LOCATED AT FWD BULKHEAD BS 727 RBL5 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0-; ITEM 9 AND DWG 144A9401. REV: C; [02] REPLACED BRACKET LOCATED AT FWD BULKHEAD BS 727 RBL5 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0-; ITEM 9 ; 51-40-02 AND DWG 144A2600 SHEET 62; REV -; [03] REPLACED BRACKET LOCATED AT FWD BULKHEAD BS 727 RBL5 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0-; ITEM 9 ; 51-40-02 AND DWG 144A2600 SHEET 62; REV -
